You are here

Find a program or event

Some in-branch programs require registration with your library card. Please log in with your library account or follow this link to apply for a card online. You can also apply for a card in person at any of our 33 locations.

  • Wednesday Jun 12, 2024 at 1:30pm
    90 minutes

    Share the enjoyment of good books in a relaxed atmosphere. Join us for a lively discussion of Burial Rites by Hannah Kent.  Discussion held in English.  Drop-In.           

  • computer, notebook and camera on a desk

    Saturday Jun 15, 2024 at 2:00pm
    120 minutes

    Lynda Buske from the Ottawa PC Users' Group and the Orleans Photo Club will show you how to make a hard copy book using the on-line service, Photobook Canada. You can completely customize the arrangement of your photos, backgrounds, frames, embellishments, etc. A great way to preserve memories of family events or travel!

    Saturday June 15, 2:00-4:00pm

    Registration required

  • Thursday Jun 20, 2024 at 6:00pm
    120 minutes

    In this informal self-guided program, adults are invited to discuss their favourite books and genres in a relaxed atmosphere. Unlike traditional book clubs, no specific book is selected for each session. This is an opportunity for people to get together to talk about what they are reading and inspire each other's future reads. 

    Third Thursday evening of each month

    Drop-in

  • Graphic of 4 adults smiling together

    Wednesday Jun 26, 2024 at 1:00pm
    120 minutes

    Join us for a workshop from The Council on Aging of Ottawa / Le Conseil sur le vieillissement d'Ottawa.  Participants will explore what’s involved (practically, emotionally, and financially) in continuing to live independently with services and supports.  This will include an overview of common needs, available options, and financial considerations.

    Registration required

    Wednesday June 26, 1:00-3:00pm

  • Wednesday Jul 03, 2024 at 10:30am
    60 minutes

    Stories, rhymes and songs for children of all ages and a parent or caregiver.  Drop-in.

    Storytime from 10:30-11:00am

    Stay and Play from 11:00-11:30am

  • summer reading club images

    Thursday Jul 11, 2024 at 2:00pm
    45 minutes

    Registration opens on Monday, June 10, 2024 - 10:00am

    In this highly energetic and interactive dance workshop, participants will explore simple, fun, and easy dance moves that everyone can follow in a safe and inclusive environment. Get ready to get lost in the music and GROOVE your heart out! Family program for ages 4+.

  • Wednesday Jul 17, 2024 at 10:30am
    60 minutes

    Stories, songs and rhymes for toddlers and their parent or caregiver with Stay & Play for 30 minutes afterwards.          For ages 19-35 months.  

  • summer reading club images

    Monday Jul 22, 2024 at 2:30pm
    60 minutes

    Registration opens on Monday, June 10, 2024 - 10:00am

    For this program, Parrot Partners will bring at least 3 parrots, from different areas of the world, ranging in size from very small and ‘spunky’ to massive and ‘mellow.’  We introduce each parrot, one at a time, and share interesting and entertaining facts and stories about their natures and lives in the wild and in our homes.   Participants will be offered the opportunity to give our parrots a treat or drink from a safety cup or feeding skewer, as well as pose for photos with the parrots. Family program for ages 4+. 

  • SRC webcard stargazing children

    Thursday Aug 08, 2024 at 10:30am
    60 minutes

    Registration opens on Monday, June 10, 2024 - 10:00am

    Space exploration requires complex robotics and constant technological innovation. From rockets and rovers to satellites and orbiters there is all sorts of robotics inventions in space. This workshop presents the various forms of robotics used in space exploration and challenges participants to design and prototype their very own space robot. Presented by the Canada Science and Technology Museum! Ages 8-12

  • Graphic of 4 adults smiling together

    Wednesday Aug 28, 2024 at 1:00pm
    120 minutes

    Join us for a workshop from The Council on Aging of Ottawa / Le Conseil sur le vieillissement d’Ottawa. Participants will explore their current banking and shopping habits, learn how to safely bank and shop online, as well as when and how online banking and shopping can be helpful as an alternative to conventional methods.

    Registration required

    Wednesday August 28, 1:00-3:00pm